# SDR RAIA960122

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- Engine: Pwa PW120
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 789843
- Condition: Failed
- Location: Rt Engine
- Part time: 12,319 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7180 - NR 2 ECU FAULTED, COULD NOT RESET.  MAINTENANCE REPLACED ECU, GROUND RUNS GOOD.  ENGINE TT 14,383.1 HOURS.  (X)
